MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; SYRINGE/NDL, SAFETY PREVENT HT3CC 25GX5/8"

SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; SYRINGE/NDL, SAFETY PREVENT HT3CC 25GX5/8"
Catalog Number 16-SN3C2558S
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they have had multiple needles break off in the vials when drawing up vaccines and they are bending after administering the shots as well.In one case, the needle bent after removing it from the patient's arm.No information was received regarding any type of serious injury as a result of this product malfunction.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE/NDL, SAFETY PREVENT HT3CC 25GX5/8"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
moliver@sol-m.com
lawrenceville GA 30043
MDR Report Key15542737
Report Number1451040-2022-00054
Device Sequence Number20299002
Product Code FMF
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
Report Date (Section F) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-SN3C2558S
Device Lot NumberCSOA01-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2022
Device Age21 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/05/2022